Quick Search:

uzh logo
Browse by:

Zurich Open Repository and Archive

Maintenance: Tuesday, 5.7.2016, 07:00-08:00

Maintenance work on ZORA and JDB on Tuesday, 5th July, 07h00-08h00. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-50940

Ayoub, J (2011). The n-motivic t-structures for n=0,1 and 2. Advances in Mathematics, 226(1):111-138.

[img]Accepted Version (English)
PDF - Registered users only
View at publisher


For a field k and an integer n∈{0,1,2}, we construct a t-structure View the MathML source on Voevodsky's triangulated category of motives DMeff(k), which we call the n-motivic t-structure. When n=0, this is simply the usual homotopy t-structure, but for n∈{1,2}, these are new t-structures. We will show that the category of Deligne's 1-motives can be embedded as a full subcategory in the heart of the 1-motivic t-structure. By a rather straightforward analogy, we are led to specify a class of objects in the heart of the 2-motivic t-structure which we call mixed 2-motives. We will also check that these objects form an Abelian category.


2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™



2 downloads since deposited on 14 Nov 2011
0 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Date:15 January 2011
Deposited On:14 Nov 2011 14:26
Last Modified:05 Apr 2016 15:05
Funders:Swiss National Science Foundation (NSF), Grant No. 2000201-124737/1
Publisher DOI:10.1016/j.aim.2010.06.011

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page